# SDR 08FDEA02938

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 6916241
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT UNDERWING PANEL NR 6224 HAS AREA OF DELAMINATION REPAIRED PANEL 6224 REF SRM 51-40-9 STEPS 3D, 4E, 4F PG3-7 AND AMM 51-20-151-7 PG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
